# SDR DALA2024040804180

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 20,624 hours, 7,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5403984) FOUND ROWS 22-27 INOP DURING EMERGENCY LIGHTS TEST. REPLACED BATTERY PACK PER B737 AMM 33-51. ALL OPS NML.
